Welcome to City-Data.com Forum!
U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
 
Old 04-11-2010, 09:02 AM
 
5 posts, read 11,273 times
Reputation: 10

Advertisements

My spouse has energy for everything but me. He says his meds intrfere with sex. He does take stuff for high blood pressure, ect. Has anyone else had this?
Reply With Quote Quick reply to this message

 
Old 04-11-2010, 01:03 PM
 
Location: Mostly in my head
19,855 posts, read 65,818,191 times
Reputation: 19378
It's a known side effect of some high blood pressure meds. He can talk to his doctor about changing to one that is less likely to cause that.
Reply With Quote Quick reply to this message
Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:

Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads

All times are GMT -6. The time now is 01:49 AM.

© 2005-2024, Advameg, Inc. · Please obey Forum Rules · Terms of Use and Privacy Policy · Bug Bounty

City-Data.com - Contact Us - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35, 36, 37 - Top